# SDR UALA2011071503595

- Difficulty date: July 15, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 45,496 hours, 18,120 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO AREAS ON NR 1 ENG OTBD REVERSER HALF WHERE LIGHTNING EXITED AIRCRAFT.  MARKED BY BURN MARKS AND SHREDDED GRAPHITE CLOTH. ALSO NOTED SEVERAL BURNED RIVETS ON REVERSER HALF. SUPPLEMENTAL DATA UPDATE REMOVED TRANSCOWL. FOUND 6 BAD HINGES. REMOVED BLOCKER DOORS FOR ACCESS. AND REPLACED 3, OTHER 3 ON AOG. REPLACED BLOCKER DOOR HINGES AND INSTALLED DOORS. INSTALLED REV SLEEVE. ACCOMPLISHED OPS CHECK. NO DISCREPANCIES NOTED.
